MathSciNet Relay Station
MathSciNet bibliographic data
MR1949214 33C45 (42C05)
Area, I.; Godoy, E.; Marcellán, F. $\Delta$-coherent pairs and orthogonal polynomials of a discrete variable. Integral Transforms Spec. Funct. 14 (2003), no. 1, 31–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement